# SDR ASAA12511231

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 4,562 hours, 1,420 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78349002: APU ECU BITE SHOWS MAINTENANCE HISTORY LEVEL FAULT 49 94226 "LOW OIL PRESSURE SWITCH SHOWS OPEN CIRCUIT" LOGGED FOR LAST 80 STARTS.  ACCOMP T/S FOR FLT 49 94226 PER FIM 49 90 00 810 805 CONFIRMED.  FOUND RES OF YAAT008 LOW OIL PRES SWITCH PINS 1 AND 2 OUT OF LIMIT PER STEP F.(3)(F).  REPLACED LOW OIL PRESS SWITCH PER MM 49 94 22 000 801 / MM 49 94 22 400 801.  PERF LOW OIL PRESS SWITCH INST TEST PER MM 49 94 22 400 801 OPS NORMAL, NO LEAKS NOTED.
